# SDR SWAA022315

- Difficulty date: October 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 53,741 hours, 52,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT BS 500D, STR 12L.  REPAIRED FRAME PER SRM.
